Mean values of finite Euler products

S. M. Gonek, J. P. Keating

Research output: Contribution to journalArticle (Academic Journal)peer-review

2 Citations (Scopus)


We prove several theorems concerning mean values of the modulus squared of finite Euler products in right half-planes of the complex plane. We are particularly interested in knowing when the mean of the modulus squared of the Euler product is asymptotic to the product of the mean moduli squared of the individual Euler factors. That is, when the factors are 'independent'.

Original languageEnglish
Pages (from-to)763-786
Number of pages24
JournalJournal of the London Mathematical Society
Issue number3
Publication statusPublished - 1 Dec 2010


Dive into the research topics of 'Mean values of finite Euler products'. Together they form a unique fingerprint.

Cite this